Access Restriction

Author Gregor, J.
Sponsorship IEEE Control Systems Society
Source IEEE Xplore Digital Library
Content type Text
Publisher Institute of Electrical and Electronics Engineers, Inc. (IEEE)
File Format PDF
Copyright Year ©1963
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Physics ♦ Electricity & electronics
Subject Keyword Equations ♦ Stability ♦ Eigenvalues and eigenfunctions ♦ Mathematics ♦ Convolution
Abstract The singular Fornasini-Marchesini model of 2-D discrete systems cannot be handled by commonly used z-transform techniques. A recursive form of the basic equation is found, and consequently existence and uniqueness theorems can be formulated. The recursive form of the singular Fornasini-Marchesini model also yields a sufficient stability condition for this model. A detailed example illustrates the results.<<ETX>>
Description Author affiliation :: Dept. of Math., Czechoslovak Tech. Univ., Prague, Czechoslovakia
ISSN 00189286
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1992-05-01
Publisher Place U.S.A.
Rights Holder Institute of Electrical and Electronics Engineers, Inc. (IEEE)
Volume Number 37
Issue Number 5
Size (in Bytes) 318.27 kB
Page Count 4
Starting Page 636
Ending Page 639

Source: IEEE Xplore Digital Library